MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1440-1819.2000.00743.x

Медицинская библиотека · Psychiatry and clinical neurosciences · 2000

Tardive dystonia provoked by concomitantly administered risperidone.

Tachikawa H, Suzuki T, Kawanishi Y, Hori M, Hori T, Shiraishi H

Клинический случайСтатьяПеревод в очереди

Аннотация

Two cases of tardive dystonia are reported. The first case was an 18-year-old schizophrenic woman suffering from parkinsonism and hypotension induced by antipsychotic drugs. Risperidone (4 mg/day) was added to her drug regimen and after increasing the dosage to 6 mg/day, she began to exhibit retrocollis. The second case was a 61-year-old woman who had schizophrenia and tardive dyskinesia. After replacing chlorpromazine (75 mg/day) with risperidone (4 mg/day), she began to exhibit retrocollis. The retrocollis in both cases was considered to be tardive dystonia provoked by risperidone administered concomitantly with other antipsychotics. Risperidone is reported to produce few extrapyramidal symptoms, but these cases suggested that changing from other drugs to risperidone, or rapidly increasing risperidone dosage, may provoke tardive syndrome.

Для цитирования: Tachikawa H, Suzuki T, Kawanishi Y, Hori M, Hori T, Shiraishi H. Tardive dystonia provoked by concomitantly administered risperidone.. Psychiatry and clinical neurosciences. 2000. DOI: 10.1046/j.1440-1819.2000.00743.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.